Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Groups of elliptic linear fractional transformations


Authors: R. C. Lyndon and J. L. Ullman
Journal: Proc. Amer. Math. Soc. 18 (1967), 1119-1124
MSC: Primary 20.65; Secondary 30.00
MathSciNet review: 0222182
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Fatou, Fonctions automorphes, Volume II of Théorie des fonctions algébriques, by P. Appel and E. Goursat, Gauthier-Villars, Paris, 1930.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.65, 30.00

Retrieve articles in all journals with MSC: 20.65, 30.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0222182-8
Article copyright: © Copyright 1967 American Mathematical Society